Advertisement

Harmonic Analysis for 4-Dimensional Real Frobenius Lie Algebras

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 290)

Abstract

A real Frobenius Lie algebra is characterized as the Lie algebra of a real Lie group admitting open coadjoint orbits. In this paper, we study irreducible unitary representations corresponding to open coadjoint orbits for each of 4-dimensional Frobenius Lie algebras. We show that such unitary representations are square-integrable, and their Duflo–Moore operators are closely related to the Pfaffian of the Frobenius Lie algebra.

Keywords

Frobenius Lie algebras Square-integrable representations Duflo-Moore operators 

MSC Classification

22E45 22D10 43A32 

Notes

Acknowledgements

The present authors are very grateful to Professor Michel Duflo for suggesting that we study Frobenius Lie algebras. They thank Professor Hidenori Fujiwara for his interest to this work, and thank the referee for helpful comments. And they express their gratitude to Professors Ali Baklouti and Takaaki Nomura for invitation to the fifth Tunisian-Japanese conference and its wonderful hospitality. The first author would like to thank The Research, Technology Directorate General of Higher Education (RISTEK-DIKTI), Ministry of Research, Technology and Higher Education of Indonesia. This research is partially supported by KAKENHI 16K05174.

References

  1. 1.
    Bernat, P., et al.: Représentations des groupes de Lie résolubles. Dunod, Paris (1972)zbMATHGoogle Scholar
  2. 2.
    Csikós, B., Verhóczki, L.: Classification of Frobenius Lie algebras of dimension \(\le 6\). Publ. Math. Debrecen. 70, 427–451 (2007)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Duflo, M., Moore, C.C.: On the regular representation of nonunimodular locally compact group. J. Funct. Anal. 21, 209–243 (1976)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Duflo, M., Raïs, M.: Sur l’analyse harmonique sur les groupes de Lie résolubles. Ann. Sci. École Norm. Sup. 9, 107–144 (1976)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Grosmann, A., Morlet, J., and Paul, T.: Transforms associated to square integrable group representations: I. General results. J. Math. Phys. 26, 2473–2479 (1985)Google Scholar
  6. 6.
    Ishi, H.: Wavelet transform for semi-direct product groups with not necessarily commutative normal subgroups. J. Fourier. Anal. Appl. 12, 37–52 (2006)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Ishi, H.: Continuous wavelet transforms and non-commutative Fourier analysis. RIMS Kôkyûroku Bessatsu B 20, 173–185 (2010)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Kirillov, A.A.: Lectures on the orbit method (Graduate Studies in Mathematics, vol. 64). American Mathematical Society, Providence (2004) xx+408Google Scholar
  9. 9.
    Lipsman, R.L.: An orbital perspective on square-integrable representations. Indiana Univ. Math. J. 34, 393–403 (1985)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ooms, A.I.: On Frobenius Lie algebras. Comm. Algebra 8, 13–52 (1980)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Graduate School of MathematicsNagoya UniversityChikusa-ku, NagoyaJapan
  2. 2.Department of Mathematics of FMIPAUniversitas PadjadjaranSumedangIndonesia

Personalised recommendations